# SDR USAA2012112900022

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 240 hours, 103 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277001
- Part serial: FR3724
- Condition: Low Pressure
- Location: L3 Door
- Part time: 240 hours, 103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION 'CHECK 3L DOOR BOTTLE PRESSURE'.  SERVICED 3L DOOR PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002-A.
